# SDR SWIA200920788

- Difficulty date: January 6, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 15,707 hours, 14,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2559 - RIGHT SIDE AFT CEILING LEVEL EMERGENCY FLOODLIGHT INOP.  RELAMPED.
